Sunday, September 21, 2014
Introducing Mood 24/7, a new tool that helps you track your mood from day to day using your mobile phone. Try it today!

Saturday, March 07, 2009 mr_guyface, Community Member, asks

Q: adderall and schizoaffective disorder

hi, i have schizoaffective disorder and take geodon, invega, lamictal and wellbutrin. i also have severe ADD and my doctor just prescribed adderral but i read that it wasn't good for patients with my diagnosis. should i be concerned?

Answer This
Answers (5)
Christina Bruni, Health Guide
3/ 7/09 10:41am

Hello mr_guyface,

 

If you are concerned, that's the main thing, so bring it up with your doctor.  If you read about adderall and schizoaffective disorder from a reliable journal or web site, you have every right to question your psychiatrist and ask him or her for an alternative drug.  It's your choice.

 

[I haven't seen the article you mention, and you don't link to it, so I can't comment on it.  I would be interested in reading it so could you write back and tell me where you read this, or provide a link to it if possible.  Thanks.]

 

Regards,

Christina

Reply
Kassie Dee, Community Member
3/ 9/09 12:11pm

SmileHello there,

 Well Yes and No; I do think that you should be concerned about this situation but if your doctor advises you to take it then I think you really should. But it still leaves me with a concerned about you and your life. So I would not really know what to tell you. Maybe you should talk it over with your doctor and see what he and/or she says about it and list ALL of your concerns that you have. If it is a life or death situation then you may not have anyother choice but to take the medication. You and your doctor know more about the situation than I do and I will be praying for your situation and Pray that God (Jesus) will give you the answer to your problem and I will call my prayer lines about you and I would like to know when you find the answer to your problem I will know God WILL help you. BUT ONLY IF YOU BELIVE IN HIM. I guess that is the only answer you can have and that is the only answer that I can give you. No doctor on this planet can completly help you; but or heavenly Father can. I hope by me saying the name of Jesus I did not offind you in any way. I am just telling you the truth. Why Lie to you. I do not like it when people lie to me. (Treat Others How You Would Like To Be Treated).

 

You do also know that you do not have to exepet this sickness of the devil. You need to say and repet bible skripture and make alive in your heart. If something is not in your haert it will not matter. You need to Cut the devils neck off and the only way you can be for sure to kill the devil is to keep your foot on the devil's neck. (Keep your foot on the devils neck). Don't let him get away with anything. This it all the devil's handwriting in your life and you need to take the bible and use it as a word aginced the devil. The word of God "Bible" is our sword and us Chistian need to fight. And with God on our sides "If God Be For Us Who Came Be Agenced Us"????? Who? The DEVIL is agenced us "ALL PEOPLE".  "It is not Gods Will that ANY Shall Perish".

 

If you don't take a Chance you'll NEVER know.  But just pray about this situation with God and he will let you know what to do about it. He can help you FAR more than I could Ever help you. But I promas you I will be praying for your situation and with this I will be asking God to give you the wishdom to know what to do about it. If you need any prayer please contact me. I will be glad to help you out and to speak with you about anything. You can open up with me and God. God and I will NEVER turn you away.

 

I wish you the Best of Luck.......

 

WinkGood Luck!!!!! And GOD Bless you

 

My Best,

 ~Kassie Dee

 

P.S.

 If you need prayer for anything in your life I will always be here to help you and God will anways be there for you aswell. With me talking to you in this message I am only hoping that you will understand that doctors can only help you but God can give you a garutee about never having the same simtoms Ever again.  

 

Please Email me at kdl_queen@yahoo.com if you ever need a person to lean on and/or someone you need to pray for you. I will always be here to pray for any situation you have. If you want to know God Email me; If you have ANY THING please Email me I will pray and call a Prayer line that will pray for any NEED that you do need. And so will God. God and I will NEVER turn you away. You are always Welcome to Email me. Day or Night. I am looking forword to fearing from you soon.

 

Call these Paryer Lines Listed Below-

Rodney Howard Brown Prayer Line: 1-866-85RIVER (04830)

ORU Prayer Line: 1-918-495-7777 

 

Thank you and God Bless you.......

 

My Logo-

                     I Belive That Flowers Is How God Smiles And Shows Us Confort.

Reply
Christina Bruni, Health Guide
3/10/09 10:39am

Hello to everyone reading this question,

 

With all due respect to religious people, I want to make clear certain things.

 

Schizophrenia is a medical conditionn requiring treatment, including medication.

 

People with SZ are NOT possessed by the devil.

 

Prayer and other religious practices should be considered as possible additions to treatment, not as a replacement for the treatment of SZ.

 

Respectfully,

Christina Bruni

Reply
pwnn, Community Member
10/25/10 12:51am

i have SZ and adhd, i just want to know if there are reliable sources to read whether the two together are safe. ive googled this for a while and found nothing with fact based information.

Reply
Christina Bruni, Health Guide
11/14/10 10:59am

Hello pwnn,

 

It's possible to have two illnesses at once and that is okay as long as you develop coping skills to live with the symptoms and your changed life and what it requires (taking meds, therapy, coping techniques, etc.)

 

If you're suggesting the drugs that are used to treat each condition can have side effects resulting from taking those drugs at the same time, you can search for drug interactions on the drugs listing web site.

 

I will research this further and possibly devote a SharePost to talking about what it's like to live with two mental health conditions instead of just one.

 

This is a good topic you bring up.

 

Regards,

Christina

Reply
RogerK, Community Member
3/29/11 1:05am

The Adderall is considered as a pregnancy Category C medication. It means Adderall is not safe to use during pregnancy for to treat Schizoaffective Disorder. Discuss the safety with your healthcare provider before using Adderall during pregnancy.

Reply
Brirose, Community Member
6/20/12 9:48pm

That religeous answer was completely unessacery. Pease do not come to a mental health question and post some rediculous answer like that. Schizoaffective disorder is not due to any "sins" we have committed. What you are assuming is complete rubbish. Please do not push your beliefs on anyone. People like you drive me insane! Exactly why me being a recovering addict and alcoholic, i avoid the rooms of NA and AA. I would not push my beliefs on you (which you would greatly disapprove of) nor will I publish them in this forum. "God" did not cure me of anything for the time that i did "believe" in him and go to church. Please to the original poster seek advice of your doctor or contact your local pharmacy. I have BPD as well as ADHD and a sum of other mental illnesses and take adderall xr 20mg once a day. It really helps me along with my seroquel at night. The best of luck to you!

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By mr_guyface, Community Member— Last Modified: 03/17/14, First Published: 03/07/09